# SDR DL757080631

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 63,211 hours, 29,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N8711
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, CORROSION WAS FOUND ON THE STA 1640 FRAME AT WL 210.  THE CORRODED SECTION WAS REMOVED AND A REPAIR WAS INSTALLED PER BOEING DIRECTIONS.
